# SDR SWIA202054133

- Difficulty date: November 11, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 37,377 hours, 33,953 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Connector
- Condition: Out Of Tolerance
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD SPOILERON PCU RESISTANCE VALUE MEASURED AT SECU PLUG: 1P1CN-A  PINS:11A/12A WAS FOUND TO BE OUT OF RANGE (1,029 K OHMS).  FILED CLOSED.  REMOVED AND REPLACED LT SPOILERON OUTBOARD PCU, IAW AMM.  OPERATIONS CHECK GOOD, REF CP 21826310 FOR LEAK CHECK.
